Maxima of sums and random sums for negatively associated random variables with heavy tails
AbstractThis paper obtains some asymptotics for the tail probabilities of the maximum of sums and random sums of negatively associated (NA) random variables with heavy tails, showing that the NA dependence structure does not affect the asymptotic behavior of these tail probabilities.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 68 (2004)
Issue (Month): 3 (July)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Tang, Qihe & Tsitsiashvili, Gurami, 2003. "Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks," Stochastic Processes and their Applications, Elsevier, Elsevier, vol. 108(2), pages 299-325, December.
- Alessio Sancetta, 2009. "Strong law of large numbers for pairwise positive quadrant dependent random variables," Statistical Inference for Stochastic Processes, Springer, Springer, vol. 12(1), pages 55-64, February.
- Liu, Li, 2009. "Precise large deviations for dependent random variables with heavy tails," Statistics & Probability Letters, Elsevier, Elsevier, vol. 79(9), pages 1290-1298, May.
- Liu, Yan, 2007. "Precise large deviations for negatively associated random variables with consistently varying tails," Statistics & Probability Letters, Elsevier, Elsevier, vol. 77(2), pages 181-189, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.